# SDR SIMA20151030004

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 38,439 hours, 34,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT IS INOPERATIVE.  R & R AFT CABIN FLASHLIGHT IAW AMM 33-50-00.
